# SDR UALA2011011700251

- Difficulty date: January 15, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 37,739 hours, 8,298 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Card
- Part number: 8105053
- Part serial: 65
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EAI CARD L STATUS MSG AT GATE.  NO TIME TO FIX, COMPLIED WITH MEL AND DEACTIVATED LT ENG AI VALVE OPEN.  RESET CARD, NO HELP.  SUGGEST CHANGING EAI VALVE.  REPLACED EAI CARD AND RESTORED SYSTEM.
